MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; LINKSYMPHOKNEE SYSTEM, L-SHAPED FEMORAL AUGMENT MEDIAL-RIGHT/LATERAL-LEFT,

WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; LINKSYMPHOKNEE SYSTEM, L-SHAPED FEMORAL AUGMENT MEDIAL-RIGHT/LATERAL-LEFT,
Model Number 880-325/13
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Notice from distributor - 2 parts received and opened at (b)(6) 2023 surgery, did not match the product box labeling.Samples received and being sent to manufacturer.Notice of no consequence to the patient.
 
Additional Manufacturer Narrative
The production records have been inspected and reviewed.
 
Event or Problem Description

Brand Name
LINKSYMPHOKNEE
Common Device Name
LINKSYMPHOKNEE SYSTEM, L-SHAPED FEMORAL AUGMENT MEDIAL-RIGHT/LATERAL-LEFT,
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key16794171
Report Number3004371426-2023-00023
Device Sequence Number7516162
Product Code HRY
UDI-Device Identifier04026575258123
UDI-Public04026575258123
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number880-325/13
Device Catalogue Number880-325/13
Device Lot Number1910003
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Supplement Date Received by Manufacturer04/19/2023
Initial Report FDA Received Date04/24/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale